# SDR AALA20040841

- Difficulty date: August 14, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Engine: Rroyce RB211535E4B3
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCY EXIT LIGHT AT SEAT 20D INOPERATIVE.  FOUND LOOSE SIDE WALL CONNECTOR AT SEAT 20D.  SECURED LOOSE CONNECTOR FOR EMERGENCY EXIT LIGHT AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
